# SDR UALA2010020500456

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 32,249 hours, 13,557 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Microphone
- Part number: MF20534
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S O2 MASK MIC INOP.  REPLACED CAPTAIN'S STOWAGE BOX WITH GOOD UNIT FROM SECOND OBS POSITION, OPS AND LEAK TESTS OK.
